MAUDE Adverse Event Report: KARL STORZ IMAGING ASM,HEAD,IMAGE 1 S, 4U

KARL STORZ IMAGING ASM,HEAD,IMAGE 1 S, 4U
Model Number TH120
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported: "checked and found no image display when connected to ccu connector contact points." no negative impact in state of health reported.

Brand Name
ASM,HEAD,IMAGE 1 S, 4U
Common Device Name
ASM,HEAD,IMAGE 1 S, 4U
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24104876
Report Number2027009-2026-00078
Device Sequence Number16034452
Product Code FET
UDI-Device Identifier04048551370506
UDI-Public04048551370506
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K131953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH120
Device Catalogue NumberTH120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date01/16/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown